Metric properties of eigenfunctions of the Laplace operator on manifolds
Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 259-265.

On a two-dimensional compact real analytic Riemannian manifold we estimate the volume of the set on which the eigenfunction of the Laplace-Beltrami operator is positive.

On an n-dimensional compact smooth Riemannian manifold, we estimate the relation between supremum and infimum of an eigenfunction of the Laplace operator.

Sur une surface riemannienne compacte analytique réelle, nous estimons l’aire du domaine sur lequel une fonction propre du laplacien est positive.

Sur une variété riemannienne compacte de dimension n, nous estimons le rapport entre le minimum et le maximum d’une fonction propre du laplacien.

@article{AIF_1991__41_1_259_0,
     author = {Nadirashvili, Nikolai S.},
     title = {Metric properties of eigenfunctions of the {Laplace} operator on manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {259--265},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {41},
     number = {1},
     year = {1991},
     doi = {10.5802/aif.1256},
     mrnumber = {92g:58130},
     zbl = {0726.58050},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1256/}
}
TY  - JOUR
AU  - Nadirashvili, Nikolai S.
TI  - Metric properties of eigenfunctions of the Laplace operator on manifolds
JO  - Annales de l'Institut Fourier
PY  - 1991
SP  - 259
EP  - 265
VL  - 41
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1256/
DO  - 10.5802/aif.1256
LA  - en
ID  - AIF_1991__41_1_259_0
ER  - 
%0 Journal Article
%A Nadirashvili, Nikolai S.
%T Metric properties of eigenfunctions of the Laplace operator on manifolds
%J Annales de l'Institut Fourier
%D 1991
%P 259-265
%V 41
%N 1
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1256/
%R 10.5802/aif.1256
%G en
%F AIF_1991__41_1_259_0
Nadirashvili, Nikolai S. Metric properties of eigenfunctions of the Laplace operator on manifolds. Annales de l'Institut Fourier, Volume 41 (1991) no. 1, pp. 259-265. doi : 10.5802/aif.1256. http://archive.numdam.org/articles/10.5802/aif.1256/

[1] J.-P. Lions, E. Magenes, Problèmes aux limites non homogènes et application, vol. 1, Dunod, Paris, 1968. | Zbl

[2] L. Bers, F. John, M. Schechter, Partial differential equations, Providence, R.I, 1974.

[3] J. Brüning, Uber Knoten von Eigenfunnktionen des Laplace-Beltrami Operators, Math. Z., 158 (1978), 15-21. | EuDML | Zbl

[4] H. Donnelly, C. Fefferman, Nodal sets of eigenfunctions on Riemannian manifolds, Invent. Math., 93 (1988), 161-183. | EuDML | MR | Zbl

[5] D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, Second Edition, Springer, 1983. | MR | Zbl

Cited by Sources: